# SDR NACA20010027

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 32,460 hours
- Engine: Pwa R2800CB3
- Engine time: 591 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404482
- Part serial: 5194241
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 591 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FEATHERED NR 3 ENGINE AT 2311Z DUE TO LOSS OF OIL.  REMOVED AND REPLACED ENGINE ASSY.
